Double integral characterizations by Berezin transform in some Möbius invariant spaces

A. El-Sayed Ahmed

Abstract


In this paper, we give some characterizations of the analytic Qk,ω space in terms of double integrals. The obtained results are proved using Berezin transform in the unit disk. Our results extend and generalize some results in [18, 39].

Full Text: PDF

How to Cite this Article:

A. El-Sayed Ahmed, Double integral characterizations by Berezin transform in some Möbius invariant spaces, Journal of Mathematical and Computational Science, Vol 3, No 6 (2013), 1373-1381

Copyright © 2013 A. El-Sayed Ahmed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS